# SDR SWAA2025040720288

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 43,849 hours, 27,056 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL FORWARD UPPER SLIDER SEAL IS CRACKED; TORN.<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[02] VERIFIED REMOVED AND REPLACED SEAL PER AMM 53-31-31.
